advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From London, England:

My 67 year old father, who has type 2 diabetes, recently suffered a couple of heart attacks and since coming out of hospital has been taking heart tablets, cholesterol tablets and has now moved from tablets to insulin to control his diabetes. Since moving on to insulin he has been suffering from intense pain in the joints in his wrists and shoulders. Could this in any way be related to the insulin as he did not suffer in this way previously?

Answer:

It is less likely to be from the insulin than other medications. For instance, the class of cholesterol-lowering agents known as statins can cause muscle aches and pain. You may want to have your father's physician address this with him.

JTL

DTQ-20020515082430
Original posting 3 Jun 2002
Posted to Aches and Pains

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:34
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.